MathSciNet Relay Station
MathSciNet bibliographic data
MR898145 (88j:20040) 20G15 (11F06 20H10 22E40)
Maclachlan, C.; Reid, A. W. Commensurability classes of arithmetic Kleinian groups and their Fuchsian subgroups. Math. Proc. Cambridge Philos. Soc. 102 (1987), no. 2, 251–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement